1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Serotonin syndrome: a reported case

Serotonin syndrome: a reported case

  1. Metomni
    We describe a patient treated with SSRI and Ldopa, who developed agitation, rigidity, hyperreflexia, restlessness, autonomic instability, fever and finally death. CSF examination, MRI of the brain, laboratory investigations, except for serum CK, glycemia and WBC, were normal. His condition was thought to result from an central serotonin activity. The serotonin syndrome occurs following the use of serotomimetic agents (serotonin reuptake inhibitors, tricyclic and tetracyclic antidepressants, tryptophan alone or in combination with monoamine oxidase inhibitors).

    Discussion Thread